# SDR DL77L081753

- Difficulty date: November 24, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 3,410 hours, 241 cycles
- Engine time: 3,741 hours, 262 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568130080002
- Part serial: H058851
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER FUEL BALANCING COMPLETE RT FWD FUEL BOOST PUMP LIGHT REMAINED ON.  SHORTLY AFTER RT AFT FUEL BOOST PUMP ILLUMINATED.  COMPLETED NON NORMAL PROCEDURE FOR FWD & AFT BOOST PUMP FAILS PER QAH.  BOTH BOOST PUMP REPLACED VERIFICATION FLT C/W ON 11/26/08 FLT 185.
